RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1980, Volume 41, Pages 163–180 (Mi mmo390)  

This article is cited in 7 scientific papers (total in 8 papers)

Convergence of series in root vectors of operators that are nearly selfadjoint

M. S. Agranovich


Full text: PDF file (2529 kB)

Bibliographic databases:
UDC: 519.45
MSC: Primary 47A70; Secondary 47B25
Received: 18.01.1978

Citation: M. S. Agranovich, “Convergence of series in root vectors of operators that are nearly selfadjoint”, Tr. Mosk. Mat. Obs., 41, MSU, M., 1980, 163–180

Citation in format AMSBIB
\Bibitem{Agr80}
\by M.~S.~Agranovich
\paper Convergence of series in root vectors of operators that are nearly selfadjoint
\serial Tr. Mosk. Mat. Obs.
\yr 1980
\vol 41
\pages 163--180
\publ MSU
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo390}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=611144}
\zmath{https://zbmath.org/?q=an:0479.47012}


Linking options:
  • http://mi.mathnet.ru/eng/mmo390
  • http://mi.mathnet.ru/eng/mmo/v41/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Lyubishkin, “On the trace formulas of Gel'fand–Levitan and Krein”, Math. USSR-Sb., 74:2 (1993), 531–540  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. S. Agranovich, “On Series with Respect to Root Vectors of Operators Associated with Forms Having Symmetric Principal Part”, Funct. Anal. Appl., 28:3 (1994), 151–167  mathnet  crossref  mathscinet  zmath  isi
    3. L. S. Dzhanlatyan, “Basis Properties of the System of Root Vectors for Weak Perturbations of a Normal Operator”, Funct. Anal. Appl., 28:3 (1994), 204–207  mathnet  crossref  mathscinet  zmath  isi
    4. A. G. Baskakov, “Spectral analysis of perturbed nonquasianalytic and spectral operators”, Russian Acad. Sci. Izv. Math., 45:1 (1995), 1–31  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. B. A. Amosov, M. Sh. Birman, M. I. Vishik, L. R. Volevich, I. M. Gel'fand, L. F. Fridlender, M. A. Shubin, “Mikhail Semenovich Agranovich (on his 70th birthday)”, Russian Math. Surveys, 56:4 (2001), 777–784  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. M. S. Agranovich, “Spectral problems for second-order strongly elliptic systems in smooth and non-smooth domains”, Russian Math. Surveys, 57:5 (2002), 847–920  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. A. A. Shkalikov, “On the basis property of root vectors of a perturbed self-adjoint operator”, Proc. Steklov Inst. Math., 269 (2010), 284–298  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    8. A. A. Shkalikov, “Perturbations of self-adjoint and normal operators with discrete spectrum”, Russian Math. Surveys, 71:5 (2016), 907–964  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:85
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020